# SDR DXTA2011110304772

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 4,213 hours, 1,994 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Overheated
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

NR1 OTBD MAIN WHEEL ASSY SMOKING AFTER LANDING.  PEAK BRAKE TEMP WAS 102C. FLUID ALL OVER INSIDE OF TIRE.  NO NOTICEABLE LEAKS OR DRIPS.  SMOKING STOPPED WITHIN 15 MINUTES.  RAN ENGINES AT IDLE IAW MM 72-00-00 TO PRESSURIZE BOTH HYD SYSTEMS.  APPLIED BRAKES, OPENED AND CLOSED MLG DOORS, AND INSPECTED HYD LINE IN WHEEL WELL AREA AND ON THE LT MLG. NO DEFECTS FOUND.  SERVICED LT & RT HYD SYS IAW MM 12-15-00 (REV 14 08/31/11).
